# SDR GUUA93853082410B

- Difficulty date: August 24, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 29,411 hours, 35,242 cycles
- Engine: Pwa PT6*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED LT HEAVY ANGLE CRACKED AT FS 288 APPROX 1.875 INCHES LONG.  STOP DRILLED END OF CRACK AND INSTALLED REPAIR ANGLE,CLIP AND FASTNERS AS REQUIRED.
